# SDR CWQA20190226001

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1LA
- Make and model: Gulstm GVSP
- Aircraft serial: 5108
- Aircraft time: 5,449 hours, 1,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB JUST AFTER TAKE OFF CREW NOTICED A WHITE SMOKE FILLING THE COCKPIT AND CABIN. CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.
MAINTENANCE EVALUATION STILL IN PROGRESS, SUSPECT ENGINE AS SOURCE AND ENGINES ARE BEING REMOVED FOR INVESTIGATION, UPDATED SDR WILL BE POSTED ONCE CAUSE IS DETERMINED.
